EXACTECH, INC. TRU CC TIB INSERT SIZE 2, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-65-2015 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Extraskeletal ossification (1428); Loss of Range of Motion (2032); Scar Tissue (2060); Osteolysis (2377); Fibrosis (3167); Joint Laxity (4526); Implant Pain (4561)
| Date of Event |
01/30/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: (b)(6) - 02-010-06-0220 - tru cc femoral size 2 left, (b)(6) - 02-010-06-0521 - tru post.Aug.Size 2, 5mm, (b)(6) - 02-010-06-0521 - tru post.Aug.Size 2, 5mm, (b)(6) - 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t, (b)(6) - 02-012-50-2011 - tru tib aug 1/2 size 2, 5mm, (b)(6) - 02-012-50-2011 - tru tib aug 1/2 size 2, 5mm, (b)(6) - 02-012-60-1080 - tru stem ext 10mm x 80mm, (b)(6) - 02-012-60-1280 - tru stem ext 12mm x 80mm, (b)(6) - 200-02-35 - three peg patella 35mm, (b)(6) - 208-06-02 - cc distal fem augment sz 2, 10mm, (b)(6) - 208-06-02 - cc distal fem augment sz 2, 10mm, (b)(6) - 201-78-25 - small headed sharp pin, 1 1/8" 4 pack, (b)(6) - 203-96-21 - (11-2714) saw blade 90x13/21x 1.9mm, (b)(6) - 521-78-31 - threaded pin size 2.6 collarless 2pk, (b)(6) - 521-78-31 - threaded pin size 2.6 collarless 2pk.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-00360, 1038671-2025-01646.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported via legal documentation that approximately 97 months after a left total knee replacement procedure, the patient underwent a revision procedure to address polyethylene wear, femoral component loosening, increasing pain, marked stiffness and decreased range of motion.Initial surgery and revision surgery operative notes were provided.Findings indicated gross loosening femoral component; marked arthrofibrosis without evidence of infection; osteopenia with significant proximal femoral bone thinning; subsidence of the patellar component with aggressive bone overgrowth and patella baja.The surgeon performed a revision of the femoral component and tibial polyethylene.The surgeon noted that the femoral condyle medially cracked during impaction of the revision femoral components, which was then stabilized with a pin.The patient was transferred to the recovery room without difficulty.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of femoral loosening, instability, loss of range of motion, subsidence/migration, and prosthesis wear.Or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.